# SDR GAIA9991

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Chord
- Condition: Corroded
- Location: Bs 351.2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING SCHEDULED MAINTENANCE AT AAR/OKC MAINTENANCE FACILITY.  AT STATION 351.2, FOUND SKIN BULGING AND RIVETS PULLING THROUGH AT STRINGER 26L.  REPAIRED FRAME IAW BOEING SRM 51-40-3 AND FVI DRAWING 53-99084-11.  THE AIRCRAFT WAS RETURNED TO SERVICEABLE CONDITION.  (M)
